# SDR SWAA2023100607213

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 63,693 hours, 37,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD R/H INTERCOSTAL CRACKED ABOVE AIR CONDITIONING DISTRIBUTION BAY.<[01] REMOVED AND REPLACED CABIN FLOORBOARD R/H INTERCOSTAL ABOVE AIR CONDITIONING DISTRIBUTION BAY PER SRM 51-40-02
